Alert archive / Wisconsin / Tornado Warnings in 2010

Tornado Warning 29, NWS Milwaukee, WI

July 22, 20104 counties in Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jul 22, 2010, 4:27 PM CDT for 4 counties in Wisconsin. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2010, 4:27 PM CDT (21:27 UTC)
Expired
Jul 22, 2010, 5:15 PM CDT
In force
48 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 4:35 PM CDTFUNNEL CLOUDW Lowell, WIFUNNEL CLOUD REPORTED WEST OF LOWELL.
Jul 22, 4:45 PM CDTTORNADO5 N Madison, WIDEBRIS AND HIGH WINDS ON PORTAGE ROAD.
Jul 22, 5:10 PM CDTTORNADO 03 Se Marshall, WISTORM SURVEY CONDUCTED BY NWS EMPLOYEES. EF0 TORNADO FORMED 3.5 MILES SE OF MARSHALL AT THE INTERSECTION OF BOXELDER RD AND VEITH RD AROUND 510 PM. THE STORM MOVED TO THE EAST...BECOMING INTERMITTENT ALONG THE PATH. THE TORNADO ENDED AROUND 518 PM NEAR COUNTY
Jul 22, 5:16 PM CDTFUNNEL CLOUD3 S Waterloo, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:26 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WFUS53 KMKX 222127
TORMKX
WIC021-025-027-055-222215-
/O.NEW.KMKX.TO.W.0029.100722T2127Z-100722T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT THU JUL 22 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 515 PM CDT

* AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF COLUMBUS...AND MOVING EAST  
  AT 40 MPH. ADDITIONAL CIRCULATIONS ARE NOTED WEST OF THIS STORM.

  A TORNADO WAS REPORTED BY A TRAINED SPOTTER WHEN THE STORM         
  WAS NEAR DEFOREST. 

* LOCATIONS IMPACTED INCLUDE...
  COLUMBUS...WATERLOO...WATERTOWN...WATERTOWN AIRPORT...DANVILLE...
  HUBBLETON...REESEVILLE...LOWELL...RICHWOOD...CLYMAN...
  PIPERSVILLE...LEBANON AND IXONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4336 8867 4312 8854 4316 8970 4336 8966
TIME...MOT...LOC 2126Z 272DEG 34KT 4328 8906

$$

ZABEL
4 follow-up statements
334 
WWUS53 KMKX 222137
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT THU JUL 22 2010

WIC021-025-027-055-222215-
/O.CON.KMKX.TO.W.0029.000000T0000Z-100722T2215Z/
COLUMBIA WI-DODGE WI-JEFFERSON WI-DANE WI-
437 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN DANE...NORTHERN
JEFFERSON...SOUTHWESTERN DODGE AND SOUTHERN COLUMBIA COUNTIES UNTIL
515 PM CDT...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS 
STORM WAS LOCATED NEAR COLUMBUS...MOVING EAST AT 35 MPH. A SECOND 
STORMED SHOWS STRONG ROTATION WEST OF WINDSOR.

LOCATIONS IMPACTED INCLUDE...
  WATERTOWN...WATERTOWN AIRPORT...HUBBLETON...REESEVILLE...LOWELL...
  RICHWOOD...CLYMAN...PIPERSVILLE...LEBANON AND IXONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4336 8867 4312 8854 4316 8970 4336 8966
TIME...MOT...LOC 2137Z 274DEG 28KT 4328 8895

$$

KUHLMAN
320 
WWUS53 KMKX 222143
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
443 PM CDT THU JUL 22 2010

WIC021-025-027-055-222215-
/O.CON.KMKX.TO.W.0029.000000T0000Z-100722T2215Z/
COLUMBIA WI-DODGE WI-JEFFERSON WI-DANE WI-
443 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DANE...
NORTHERN JEFFERSON...SOUTHWESTERN DODGE AND SOUTHEASTERN COLUMBIA
COUNTIES UNTIL 515 PM CDT...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTHEAST OF COLUMBUS...MOVING EAST AT 35 
MPH. A SECOND STORM SHOWS STRONG ROTATION NEAR WINDSOR.

LOCATIONS IMPACTED INCLUDE...
  WATERTOWN...WATERTOWN AIRPORT...HUBBLETON...REESEVILLE...LOWELL...
  RICHWOOD...CLYMAN...PIPERSVILLE...LEBANON AND IXONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4315 8942 4336 8938 4336 8867 4312 8854
TIME...MOT...LOC 2142Z 276DEG 30KT 4327 8889

$$

KUHLMAN
899 
WWUS53 KMKX 222154
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT THU JUL 22 2010

WIC021-025-027-055-222215-
/O.CON.KMKX.TO.W.0029.000000T0000Z-100722T2215Z/
COLUMBIA WI-DODGE WI-JEFFERSON WI-DANE WI-
454 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DANE...
NORTHERN JEFFERSON...SOUTHWESTERN DODGE AND SOUTHEASTERN COLUMBIA
COUNTIES UNTIL 515 PM CDT...

AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR SUN PRAIRIE...MOVING EAST AT 40 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  MARSHALL AROUND 500 PM CDT.
  WATERLOO AROUND 505 PM CDT.
  WATERTOWN AIRPORT AND WATERTOWN AROUND 515 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE DEANSVILLE
AND HUBBLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4333 8918 4331 8864 4312 8854 4315 8942
TIME...MOT...LOC 2154Z 280DEG 37KT 4317 8917

$$

KUHLMAN
734 
WWUS53 KMKX 222205
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CDT THU JUL 22 2010

WIC021-222216-
/O.CAN.KMKX.TO.W.0029.000000T0000Z-100722T2215Z/
COLUMBIA WI-
505 PM CDT THU JUL 22 2010

...THE TORNADO WARNING FOR SOUTHEASTERN COLUMBIA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4314 8921 4327 8915 4331 8864 4312 8854
TIME...MOT...LOC 2206Z 269DEG 35KT 4316 8905

$$

WIC025-027-055-222215-
/O.CON.KMKX.TO.W.0029.000000T0000Z-100722T2215Z/
DODGE WI-JEFFERSON WI-DANE WI-
505 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DANE...
NORTHERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES UNTIL 515 PM
CDT...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MARSHALL...MOVING EAST AT 40 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
DANE...NORTHERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS HUBBLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4314 8921 4327 8915 4331 8864 4312 8854
TIME...MOT...LOC 2206Z 269DEG 35KT 4316 8905

$$

KUHLMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 22, 2:45 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 22, 2:45 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT THU JUL 22 2010

OBVIOUS FORECAST CONCERN IS WITH HEAVY RAIN POTENTIAL AND ANY
RESULTING FLOODING.

CONVECTIVE COMPLEX THAT ROLLED THROUGH THIS MORNING DROPPED A
WIDESPREAD 1 TO 1.5 INCHES OF RAIN OVER THE WRN 2/3 OF THE CWA.
THE AREA NORTH OF MILWAUKEE ALONG THE LAKE RECEIVED THE LIGHTEST
AMOUNTS...1/2 INCH OR SO. SO THE GROUND GOT GOOD AND SOAKED OVER
MUCH OF THE AREA.

.TONIGHT...FORECAST CONFIDENCE MEDIUM.

WE ARE IN THE RECOVERY AND REGENERATION PHASE THIS AFTERNOON INTO
THE EARLY EVENING. A SFC LOW IS LOCATED OVER SOUTHEAST MN WITH A
WARM FRONT STRETCHED TO THE SOUTHEAST INTO SOUTHEAST WISCONSIN AND
MOVING NORTHEAST THROUGH THE CWA. A COMPLICATED CONFIGURATION OF
THE COLD FRONT AND OUTFLOW FROM THE MORNING CONVECTION STRETCHES
FROM NORTH OF PRAIRIE DU CHIEN IN WRN WISCONSIN...WEST ACROSS
NORTHERN IOWA. SATELLITE AND RADAR TRENDS SHOW THIS E/W CDFNT IS
BEGINNING TO BUBBLE UP. ATMOSPHERE IS VERY MOIST WITH DWPNTS IN
THE MID 70S AND PRECIPITABLE WATER VALUES OF 2.3 INCHES OVER THE
AREA. RECOVERY IS HAPPENING QUICKLY. BELIEVE WE WILL SEE TRAINING
CONVECTION AS STORMS DEVELOP ALONG THE BNDRY...WHILE THE MEAN
FLOW TAKES THEM EAST ACROSS THE CWA. EVENTUALLY...COLD POOL
DYNAMICS SHOULD OVERTAKE THE PROCESS AND WE SHOULD SEE THE
CONVECTION DIVE SOUTH OF THE STATE LINE. THIS SHOULD OCCUR BY MID
TO LATE EVENING.

UNTIL THEN...LOOKS LIKE MORE HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING THIS AFTERNOON AND EVENING. HAVE ALREADY STRETCHED IN
THE FLASH FLOOD WATCH UNTIL MIDNIGHT. CONSIDERING ADJUSTING THE
COVERAGE TO SHARPEN UP THE FOCUS. MAY HAVE TO WAIT UNTIL WE SEE
THE MAIN INITIATION AND MOVEMENT OF THE CONVECTION UPSTREAM.
PRECIP SHOULD BEGIN TO DIMINISH BY OR SHORTLY AFTER MIDNIGHT
ACROSS SOUTHERN WISCONSIN.

.FRIDAY...FORECAST CONFINDENCE MEDIUM.

CONVECTION MOVES SOUTH TONIGHT AND SHOULD PUT THE FOCUS FOR ANY
CONVECTION DURING THIS PERIOD SOUTH OF WISCONSIN. WILL HANG ONTO A
SMALL CHANCE AS RESIDUAL INSTABILITY REMAINS HIGH AND A ROGUE
TRIGGER COULD SET OFF A SHOWER OR STORM.

.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.

VIGOROUS MID LEVEL SHORT WAVE APPROACHES WITH SFC CYCLOGENESIS
UPSTREAM. GOOD SHOT OF WARM AIR ADVECTION LIKELY TO RESULT IN
ANOTHER LARGE MCS THAT ROLLS THROUGH HERE LATE FRIDAY NIGHT AND
SATURDAY MORNING. DIURNAL TREND SHOULD RESULT IN PRECIP MOVING OUT
DURING THE AFTERNOON AND THEN WE ENTER INTO A QUIET TREND FOR A
COUPLE OF DAYS.

.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.

HIGH PRESSURE SETTLES IN. HAVE A DRY PERIOD HERE...BUT REMAINS WARM
AND ON THE HUMID SIDE.

&&

.AVIATION...COMPLEX FORECAST INTO FRIDAY. STILL PLENTY OF
STRATUS...SOME INTO THE LIFR CATEGORY LINGERING IN THE WAKE OF THE
MCS AND NORTH OF THE SURFACE WARM FRONT. WARM FRONT NUDGING INTO FAR
SOUTHERN WI. KRFD HAS GONE VFR. SO WARM FRONTAL PASSAGE THE KEY TO
SCOURING OUT THE PERSISTENT TYPE LOW CLOUDS...HOWEVER RENEWED
CONVECTION EXPECTED WITH INSTABILITY AXIS INTO SW WI WHERE TEMPS/DEW
POINTS ON THE RISE. SO AREAS THAT LOSE THE STRATUS WILL LIKELY SEE A
RETURN TO THESE CONDITIONS IN AND AROUND THE CONVECTION THOUGH
EVOLUTION STILL NOT CERTAIN. WILL REFINE TIMING OF NEXT STORMS AS
TRENDS BECOME MORE CLEAR. FOR NOW USING THE VICINITY IDEA.

&&

.MARINE...PRESSURE GRADIENT TIGHTENING UP A BIT AHEAD OF WARM FRONT.
BEEN SEEING SOME GUSTS CLOSE TO CRITERIA. BORDERLINE CONDITIONS BUT
WILL GO AHEAD AND HOIST A SMALL CRAFT UNTIL 9Z FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ046-047-051-
     052-056>058-062-063-067-068.

LM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLAR
Hazardous weather outlook, Jul 22, 3:25 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT THU JUL 22 2010

WIZ046-047-051-052-056>060-062>072-230915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR AREAS ALONG AND
WEST OF A LINE FROM ROUGHLY SHEBOYGAN...MADISON TO DUBUQUE.

A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 9
PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

HEAT INDEX READINGS WILL REACH THE LOWER TO MIDDLE 90S FRIDAY
AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING...AND MOST
LIKELY AGAIN FRIDAY AND SATURDAY.

LMZ643>646-230915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT THU 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM. THERE IS AN
INCREASED RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT RISK OF SEVERE STORMS CONTINUES FRIDAY AND SATURDAY.

THERE IS A CHANCE OF MORE THUNDERSTORMS NEXT TUESDAY NIGHT AND
WEDNESDAY.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 22, 11:15 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HEAVY RAIN       WATERFORD               42.76N 88.22W
07/22/2010  M1.63 INCH       RACINE             WI   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 7 AM

&&

SCHAAR
Local storm report, Jul 22, 11:24 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1124 AM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HEAVY RAIN       BLACK EARTH             43.14N 89.75W
07/22/2010  M1.63 INCH       DANE               WI   CO-OP OBSERVER

            RAINFALL TOTAL SINCE 6 AM

&&

SCHAAR
Local storm report, Jul 22, 12:11 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1211 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HEAVY RAIN       1 WSW DE FOREST         43.24N 89.36W
07/22/2010  M1.98 INCH       DANE               WI   TRAINED SPOTTER

            RAINFALL TOTAL SINCE MIDNIGHT

&&

SCHAAR
Special weather statement, Jul 22, 3:12 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 PM CDT THU JUL 22 2010

WIZ047-056>058-222100-
COLUMBIA-DODGE-GREEN LAKE-SAUK-
312 PM CDT THU JUL 22 2010

...STRONG THUNDERSTORM MOVING THROUGH SAUK AND COLUMBIA COUNTIES...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
PORTAGE TO 16 MILES WEST OF PRAIRIE DU SAC...MOVING EAST AT 30 MPH.

FUNNEL CLOUDS...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

THE POTENTIAL FOR TORNADOES APPEARS TO BE INCREASING WITH THESE
STORMS...AND WARNINGS MAY BE NEEDED LATER.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

ZABEL
Local storm report, Jul 22, 4:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     FUNNEL CLOUD     NEOSHO                  43.31N 88.52W
07/22/2010                   DODGE              WI   LAW ENFORCEMENT

            TWO FUNNEL CLOUDS SPOTTED NEAR THE INTERSECTION OF 67 AND
            ADAMS...MOVING TO THE NORTHEAST

&&

SEARS
Local storm report, Jul 22, 4:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TORNADO          2 NE DANE               43.27N 89.47W
07/22/2010                   DANE               WI   TRAINED SPOTTER

            TORNADO REPORTED HALFWAY BETWEEN DANE AND MORRISONVILLE

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:28 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more21 hr
Jul 22, 9:36 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette, Sauk3 hr
Jul 22, 2:38 PM CDTSmall Craft AdvisoryMKX12 hr
Jul 22, 3:14 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk4 hr
Jul 22, 3:27 PM CDTTornado WarningMKXColumbia, Dane, Sauk33 min
Jul 22, 3:42 PM CDTTornado WarningMKXColumbia, Dodge33 min
Jul 22, 4:00 PM CDTTornado WarningMKXColumbia, Dane30 min
Jul 22, 4:09 PM CDTFlash Flood WarningMKXColumbia, Dane, Dodge, Washington3 hr
Jul 22, 4:12 PM CDTTornado WarningMKXDodge, Washington48 min
Jul 22, 4:41 PM CDTTornado WarningMKXDane, Green, Iowa, Lafayette49 min
Jul 22, 4:53 PM CDTTornado WarningMKXOzaukee, Washington22 min
Jul 22, 4:55 PM CDTSpecial Marine WarningMKX80 min
Jul 22, 5:09 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha36 min
Jul 22, 5:10 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Sheboygan, Waukesha3 hr
Jul 22, 5:14 PM CDTTornado WarningMKXDodge, Jefferson, Waukesha31 min
Jul 22, 5:24 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock36 min
Jul 22, 5:32 PM CDTFlash Flood WarningMKXDane, Iowa, Jefferson, Milwaukee, Sauk, Waukesha6 hr
Jul 22, 5:56 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha64 min
Jul 22, 5:58 PM CDTTornado WarningMKXIowa47 min
Jul 22, 6:18 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha42 min
Jul 22, 6:40 PM CDTTornado WarningMKXDane, Iowa37 min
Jul 22, 6:44 PM CDTSpecial Marine WarningMKX91 min
Jul 22, 6:47 PM CDTTornado WarningMKXMilwaukee, Racine, Walworth, Waukesha58 min
Jul 22, 6:51 PM CDTTornado WarningMKXJefferson, Walworth, Waukesha24 min

Nearby

Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.